# SDR SIMA200531504

- Difficulty date: November 1, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14000486013
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT SECOND FROM FORWARD INBOARD SEAT TRACK CORRODED.  REPLACED SEAT TRACK IAW EMB 140 AMM 53-01-00.  AIRCRAFT WAS RETURNED O SERVICE.  (M)
